# SDR EISA96088

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT AFT OVERWING INOP.  REPAIRED BROKEN WIRE AT LAMP IAW MM 33-20-00.  OPS CHECK GOOD.  (M)
